# SDR HNAA9595504

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211X
- Condition: Inop
- Location: Cabin
- Part time: 15,587 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3040 - FLL TO TPA - DURING PREFLIGHT WALKAROUND, FOUND THE FIRST 2 RED FLOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED THE POWER SUPPLY AT 3352-PS2.  (M)
